Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. RADIALUX; RETRACTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDTRONIC NAVIGATION, INC. RADIALUX; RETRACTOR
Model Number
50-101-1
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Middle-aged female with history of breast cancer positive gene mutation.Having surgery for breast reconstruction and implant, the medtronic radialux lighted retractor would not turn on.No known harm to patient.
New Search
Submit an Adverse Event Report
Brand Name
RADIALUX
Common Device Name
RETRACTOR
Manufacturer
(Section D)
MEDTRONIC NAVIGATION, INC.
826 coal creek cir.
louisville CO 80027
MDR Report Key
10894090
Report Number
10894090
Device Sequence Number
11584339
Product Code
GAD
UDI-Device Identifier
00763000280055
UDI-Public
(01)00763000280055(17)230317(10)860D
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/19/2020
Report Date
(Section F)
11/19/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
50-101-1
Device Lot Number
860D
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/24/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/24/2020
Patient Sequence Number
1
Patient Weight
72
Date Report Sent to FDA
11/19/2020